Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance

Mitrofan M Choban, Vasile Berinde

Abstract

We introduce and study a general concept of multiple fixed point for mappings defined on partially ordered distance spaces in the presence of a contraction type condition and appropriate monotonicity properties. This notion and the obtained results complement the corresponding ones from [M. Choban, V. Berinde, A general concept of multiple fixed point for mappings defined on  spaces with a distance, Carpathian J. Math. 33 (2017), no. 3, 275--286] and also simplifies some concepts of multiple fixed point considered by various authors in the last decade or so.


Keywords

distance space; partial order; symmetric space; quasi-metric space; $H$-distance; contraction condition; multiple fixed point.

Subject classification

47H10; 47H09.

Full Text:

PDF

References

R. Agarwal, E. Karapinar and A.-F. Roldán-López-de-Hierro, Some remarks on `Multidimensional fixed point theorems for isotone mappings in partially ordered metric spaces', Fixed Point Theory Appl. 2014, 2014:245, 13 pp.

R. Agarwal, E. Karapinar and A.-F. Roldán-López-de-Hierro, Fixed point theorems in quasi-metric spaces and applications to multidimensional fixed point theorems on G-metric spaces, J. Nonlinear Convex Anal. 16 (2015), no. 9, 1787-1816.

A. Aghajani, M. Abbas and E. P. Kallehbasti, Coupled fixed point theorems in partially ordered metric spaces and application, Math. Commun. 17 (2002), no. 2, 497-509.

A. Aghajani and R. Arab, Fixed points of $(psi,varphi,theta)$-contractivemappings in partially ordered b-metric spaces and application to quadratic integral equations, Fixed Point Theory Appl. 2013, 2013:245.

M. A. Alghamdi, V. Berinde and N. Shahzad, Fixed Points of multivalued nonself almost contractions, J. Appl. Math. 2013, 2013: 621614.

M. A. Alghamdi, N. Hussain and P. Salimi, Fixed point and coupled fixed point theorems on b-metric-like spaces, J. Ineq. Appl. 2013, 2013:402.

S. A. Al-Mezel, H. H. Alsulami, E. Karapinar and A.-F. R. López-de-Hierro, Discussion on "Multidimensional Coincidence Points" via recent publications, Abstr. Appl. Anal. 2014, Art. ID 287492, 13 pp.

A. Amini-Harandi, Coupled and tripled fixed point theory in partially ordered metric spaces with application to initial value problem, Math. Comput. Model. 57 (2013), no. 9-10, 2343-2348.

H. Aydi, B. Samet and C. Vetro, Coupled fixed point results in cone metric spaces for $tilde{w}$-compatible mappings, Fixed Point Theory Appl. 2011, 2011:27.

I. A. Bakhtin, The contraction mapping principle in almost metric spaces (in Russian), Funct. Anal., Ulianovskii Gosud. Pedag. Inst. 30 (1989), 26-37.

V. Berinde, A common fixed point theorem for compatible quasi contractive self mappings in metric spaces. Appl. Math. Comput. 213 (2009), no. 2, 348-354.

V. Berinde, Approximating common fixed points of noncommuting discontinuous weakly contractive mappings in metric spaces, Carpathian J. Math. 25 (2009), no. 1, 13-22.

V. Berinde, Common fixed points of noncommuting discontinuous weakly contractive mappings in cone metric spaces, Taiwanese J. Math. 14 (2010), no. 5, 1763-1776.

V. Berinde, Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces, Nonlinear Anal. 74 (2011) 7347-7355.

https://doi.org/10.1016/j.na.2011.07.053

V. Berinde, Stability of Picard iteration for contractive mappings satisfying an implicit relation, Carpathian J. Math. 27 (2011), no. 1, 13-23.

V. Berinde, Coupled coincidence point theorems for mixed monotone nonlinear operators, Comput. Math. Appl. 64 (2012), no. 6, 1770-1777.

V. Berinde, Coupled fixed point theorems for $Phi$-contractive mixed monotone mappings in partially ordered metric spaces, Nonlinear Anal. 75 (2012), no. 6, 3218-3228.

V. Berinde and M. Borcut, Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Anal. 74 (2011), no. 15, 4889-4897.

V. Berinde and M. M. Choban, Remarks on some completeness conditions involved in

V. Berinde and M. M. Choban, Generalized distances and their associate metrics.

Impact on fixed point theory, Creat. Math. Inform. 22 (2013), no. 1, 23-32.

V. Berinde and M. Pacurar, Coupled fixed point theorems for generalized symmetric Meir-Keeler contractions in ordered metric spaces, Fixed Point Theory Appl. 2012, 2012:115, 11 pp.

V. Berinde and M. Pacurar, Coupled and triple fixed points theorems for mixed monotone almost contractive mappings in partially ordered metric spaces, J. Nonlinear Convex Anal. 18 (2017), no. 4, 651-659.

V. Berinde and M. Pacurar, A constructive approach to coupled fixed point theorems in metric spaces, Carpathian J. Math. 31 (2015), no. 3, 269-275.

M. Berzig and B. Samet, An extension of coupled fixed points concept in higher dimension and applications, Comput. Math. Appl. 63 (2012), 1319-1334.

https://doi.org/10.1016/j.camwa.2012.01.018

M. Borcut, Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces, Appl. Math. Comput. 218 (2012), 7339-7346.

https://doi.org/10.1016/j.amc.2012.01.030

M. Borcut, Puncte triple fixe pentru operatori definiti pe spatii metrice parctial ordonate, Risoprint, Cluj-Napoca, 2016.

M. Borcut and V. Berinde, Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces, Appl. Math. Comput. 218 (2012), 5929-5936.

https://doi.org/10.1016/j.amc.2011.11.049

S.-S. Chang, Y. J. Cho and N. J. Huang, Coupled fixed point theorems with applications, J. Korean Math. Soc. 33 (1996), no. 3, 575-585.

S.-S. Chang and Y. H. Ma, Coupled fixed points for mixed monotone condensing operators and an existence theorem of the solutions for a class of functional equations arising in dynamic programming, J. Math. Anal. Appl. 160 (1991), no. 2, 468-479.

Y. Z. Chen, Existence theorems of coupled fixed points, J. Math. Anal. Appl. 154 (1991), no. 1, 142-150.

M. M. Choban, Fixed points of mappings defined on spaces with distance, Carpathian J. Math. 32 (2016), no. 2, 173-188.

M. M. Choban and V. Berinde, A general concept of multiple fixed point for mappings defined on spaces with a distance, Carpathian J. Math. 33 (2017), no. 3, 275-286.

L. Ciric, B. Damjanovic, M. Jleli and B. Samet, Coupled fixed point theorems for generalized Mizoguchi-Takahashi contractions with applications, Fixed Point Theory Appl. 2012, 2012:51.

S. Czerwik, Fixed Points Theorems and Special Solutions of Functional Equations, Katowice, 1980.

S. Dalal, L. A. Khan, I. Masmali and S. Radenovic, Some remarks on multidimensional fixed point theorems in partially ordered metric spaces, J. Adv. Math. 7 (2014), no. 1, 1084-1094.

R. Engelking, General topology, Sigma Series in Pure Mathematics, 6. Heldermann Verlag, Berlin, 1989.

T. Gnana Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. 65 (2006), no. 7, 1379-1393.

A. Granas and J. Dugundji, Fixed point theory, Springer, Berlin, 2003.

https://doi.org/10.1007/978-0-387-21593-8

F. Gu and Y. Yin, A new common coupled fixed point theorem in generalized metric space and applications to integral equations, Fixed Point Theory Appl. 2013, 2013:266.

D. J. Guo, Fixed points of mixed monotone operators with applications, Appl. Anal. 31 (1988), no. 3, 215-224.

D. J. Guo and V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications, Nonlinear Anal. 11 (1987), no. 5, 623-632.

N. Hussain, P. Salimi and S. Al-Mezel, Coupled fixed point results on quasi-Banach spaces with application to a system of integral equations, Fixed Point Theory Appl. 2013, 2013:261.

M. Imdad, A. H. Soliman, B. S. Choudhury and P. Das, On n-tupled coincidence and common fixed points results in metric spaces, J. Oper. 2013, Article ID 532867, 9 pages.

M. Imdad, A. Sharma and K.P.R. Rao, n-tupled coincidence and common fixed point results for weakly contractive mappings in complete metric spaces, Bull. Math. Anal. Appl. 5 (2013), no. 4, 19-39.

M. Imdad, A. Alam and A.H. Soliman, Remarks on a recent general even-tupled coincidence theorem, J. Adv. Math. 9 (2014), no. 1, 1787-1805.

E. Karapinar, Quartet fixed points theorems for nonlinear contractions in partially ordered metric space, arXiv:1106.5472v1 [math.GN] 27 Jun 2011, 10 p.

E. Karapinar and V. Berinde, Quadruple fixed points theorems for nonlinear contractions in partially ordered spaces, Banach J. Math. Anal. 6 (2012), no. 1, 74-89.

E. Karapinar and A. Roldán, A note on `n-tuplet fixed point theorems for contractive type mappings in partially ordered metric spaces', J. Inequal. Appl. 2013, 2013:567, 7 pp.

E. Karapinar, A. Roldán, J. Martínez-Moreno and C. Roldán, Meir-Keeler type multidimensional fixed point theorems in partially ordered metric spaces, Abstr. Appl. Anal. 2013, Art. ID 406026, 9 pp.

H. Lee and S. Kim, Multivariate coupled fixed point theorems on ordered partial metric spaces, J. Korean Math. Soc. 51 (2014), no. 6, 1189-1207.

A. V. Malishevskii, Models of many goal-seeking elements combined functioning. I, Avtomat. i Telemekh., 1972, no. 11, 92-110; Autom. Remote Control, 33:11 (1972), 1828-1845.

A. Meir and E. Keeler, A theorem on contraction mappings, J. Math. Anal. Appl. 28 (1969), 326-329.

https://doi.org/10.1016/0022-247X(69)90031-6

A. Mutlu and U. Gürdal, An infinite dimensional fixed point theorem on function spaces of ordered metric spaces, Kuwait J. Sci. 42 (2015), no. 3, 36-49.

H. Nikaidô, Convex structures and economic theory, Mathematics in Science and Engineering, Vol. 51 Academic Press, New York-London, 1968.

S. I. Nedev, O-metrizable spaces, Trudy Moskov. Mat.Ob-va 24 (1971), 201-236 (English translation: Trans. Moscow Math. Soc. 24 (1974), 213-247).

V. Niemytzki, On the third axiom of metric spaces, Trans Amer. Math. Soc. 29 (1927), 507-513.

V. Niemytzki, Über die Axiome des metrischen Raumes, Math. Ann. 104 (1931), 666-671.

https://doi.org/10.1007/BF01457963

J. J. Nieto and R. Rodríguez-López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), no. 3, 223-239.

J. J. Nieto and R. Rodríguez-López, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta. Math. Sin. (Engl. Ser.) 23 (2007), no. 12, 2205-2212.

H. Olaoluwa and J. Olaleru, Multipled fixed point theorems in cone metric spaces, Fixed Point Theory Appl. 2014, 2014:43, 15 pp.

V. I. Opoitsev, Heterogeneous and combined-concave operators, Sib. Mat. Zh. 16 (1975), no. 4, 597-605 (Transl. from Russian: Sib. Matem. Jurn. 16 (1975), no. 4, 781-792).

V. I. Opoitsev, Dynamics of collective behavior. III. Heterogenic systems, translated from Avtomat. i Telemeh. 1975, no. 1, 124-138 Automat. Remote Control 36 (1975), no. 1, 111-124.

V. I. Opoitsev, Generalization of the theory of monotone and concave operators, Tr. Mosk. Mat. Obs., 36 (1978), 237-273.

V. I. Opoitsev, Nelineinaya sistemostatika [Nonlinear systemostatics] Ekonomiko-Matematicheskaya Biblioteka [Library of Mathematical Economics], 31 Nauka, Moscow, 1986.

V. I. Opoitsev and T. A. Khurodze, Nelineinye operatory v prostranstvakh s konusom. [Nonlinear operators in spaces with a cone, Tbilis. Gos. Univ., Tbilisi, 1984. 271 pp.

A. Roldán, J. Martínez-Moreno and C. Roldán, Multidimensional fixed point theorems in partially ordered complete metric spaces, J. Math. Anal. Appl. 396 (2012), 536-545.

https://doi.org/10.1016/j.jmaa.2012.06.049

A. Roldán, J. Martínez-Moreno, C. Roldán and Y. J. Cho, Multidimensional fixed point theorems under $(psi,phi)$-contractive conditions in partially ordered complete metric spaces, J. Comput. Appl. Math. 273 (2015), 76-87.

https://doi.org/10.1016/j.cam.2014.05.022

A. Roldán, J. Martínez-Moreno, C. Roldán and E. Karapinar, Multidimensional fixed-point theorems in partially ordered complete partial metric spaces under $(psi , varphi )$-contractivity conditions, Abstr. Appl. Anal. 2013, Art. ID 634371, 12 pp.

A. Roldán, J. Martínez-Moreno, C. Roldán and E. Karapinar, Meir-Keeler type multidimensional fixed point theorems inpartially ordered metric spaces, Abstr. Appl. Anal. 2013, Art. ID 406026, 9 pp.

A. Roldán, J. Martínez-Moreno, C. Roldán and E. Karapinar, Some remarks on multidimensional fixed point theorems. Fixed Point Theory 15 (2014), no. 2, 545-558.

M.-D. Rus, The fixed point problem for systems of coordinate-wise uniformly monotone operators and applications, Mediterr. J. Math. 11 (2014), no. 1, 109-122.

I. A. Rus, A. Petrusel and G. Petrusel, Fixed Point Theory, Cluj University Press, Cluj-Napoca, 2008.

B. Samet and C. Vetro, Coupled fixed point, $f$-invariant set and fixed point of $N$-order, Ann. Funct. Anal. 1 (2010), 46-56.

https://doi.org/10.15352/afa/1399900586

B. Samet, C. Vetro and P. Vetro, Fixed point theorems for alpha-psi-contractive type mappings, Nonlinear Anal. 75 (2012), no. 4, 2154-2165.

Y. Sang, A class of $varphi$-concave operators and applications, Fixed Point Theory Appl. 2013, 2013:274.

A. Sharma, M. Imdad and A. Alam, Shorter proofs of some recent even-tupled coincidence theorems for weak contractions in ordered metric spaces, Math. Sci. 8 (2014), no. 4, 131-138.

W. Shatanawi, B. Samet and M. Abbas, Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces, Math. Comput. Model. 55 (2012), no. 3-4, 680-687.

G. R. Shendge and V. N. Dasare, Existence of maximal and minimal quasifixed points of mixed monotone operators by iterative technique, in Methods of functional analysis in approximation theory (Bombay, 1985), pp. 401-410, Internat. Schriftenreihe Numer. Math., 76, Birkhäuser, Basel, 1986.

W. Sintunavarat, P. Kumam and Y. J. Cho, Coupled fixed point theorems for nonlinear contractions without mixed monotone property, Fixed Point Theory Appl. 2012, 2012:170.

R. G. Soleimani, S. Shukla and H. Rahimi, Some relations between n-tuple fixed point and fixed point results, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 109 (2015), no. 2, 471-481.

C. Urs, Coupled fixed point theorems and applications to periodic boundary value problems, Miskolc Math. Notes 14 (2013), no. 1, 323-333.

S. Wang, Multidimensional fixed point theorems for isotone mappings in partially ordered metric spaces, Fixed Point Theory Appl. 2014, 2014:137, 13 pp.

J. Wu and Y. Liu, Fixed point theorems for monotone operators and applications to nonlinear elliptic problems, Fixed Point Theory Appl. 2013, 2013:134.

J.-Z. Xiao, X.-H. Zhu and Z.-M. Shen, Common coupled fixed point results for hybrid nonlinear contractions in metric spaces, Fixed Point Theory 14 (2013), no. 1, 235-249

L. Zhu, C.-X. Zhu, C.-F. Chen and Z. Stojanovic, Multidimensional fixed points for generalized $psi$-quasi-contractions in quasi-metric-like spaces, J. Inequal. Appl. 2014, 2014:27, 15 pp.

Abstract Views

2670
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. The Meir–Keeler Fixed Point Theorem for Quasi-Metric Spaces and Some Consequences
Salvador Romaguera, Pedro Tirado
Symmetry  vol: 11  issue: 6  first page: 741  year: 2019  
doi: 10.3390/sym11060741



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt